MathSciNet Relay Station
MathSciNet bibliographic data
MR650681 65B05 (65B10 65D30)
Levin, David; Sidi, Avram Two new classes of nonlinear transformations for accelerating the convergence of infinite integrals and series. Appl. Math. Comput. 9 (1981), no. 3, 175–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement